×

zbMATH — the first resource for mathematics

Submanifolds of codimension two and homology equivalent manifolds. (English) Zbl 0279.57010

MSC:
57R40 Embeddings in differential topology
57R65 Surgery and handlebodies
57Q35 Embeddings and immersions in PL-topology
57Q45 Knots and links in high dimensions (PL-topology) (MSC2010)
57S25 Groups acting on specific manifolds
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] W. BROWDER, Embedding smooth manifolds, In «Proceedings of the International Congress of Mathematicians (Moscow, 1966)», Mir, (1968), 712-719 (See also Bull. A.M.S., 72 (1966), 225-231 and 736). · Zbl 0141.40602
[2] W. BROWDER, Free zp-actions on homotopy spheres, In «Topology of manifolds» (Proceedings of the 1969 Georgia Conference on Topology of Manifolds), Markham Press, Chicago (1970). · Zbl 0284.57030
[3] S. E. CAPPELL, Superspinning and knot complements, In «Topology of manifolds» (Proceedings of the 1969 Georgia Conference on Topology of Manifolds), Markham Press, Chicago (1970). · Zbl 0281.57001
[4] S. E. CAPPELL, A splitting theorem for manifolds and surgery groups, Bull. A.M.S., 77 (1971), 281-286. · Zbl 0215.52601
[5] S. E. CAPPELL, Lecture notes on the splitting theorem, Mimeo, notes Princeton University, 1972.
[6] S. E. CAPPELL and J. L. SHANESON, Submanifolds, group actions and knots I. Bull. A.M.S., to appear. · Zbl 0263.57012
[7] S. E. CAPPELL and J. L. SHANESON, Submanifolds, group actions and knots II, Bull. A.M.S., to appear. · Zbl 0263.57013
[8] S. E. CAPPELL and J. L. SHANESON, Topological knots and cobordism, Topology, to appear. · Zbl 0268.57006
[9] S. E. CAPPELL and J. L. SHANESON, The placement problem in codimension two and homology equivalent manifolds, to appear. · Zbl 0279.57011
[10] S. E. CAPPELL and J. L. SHANESON, Non-locally flat embeddings, Bull. A.M.S., to appear. · Zbl 0265.57005
[11] F. T. FARRELL and W. C. HSIANG, Manifolds with π1 = Gα × T, to appear (See also Bull. A.M.S., 74 (1968), 548-553).
[12] R. FOX and J. MILNOR. Singularities of 2-spheres in 4-space, Bull. A.M.S., 63 (1965), 406. · Zbl 0146.45501
[13] M. A. KERVAIRE, LES nœuds de dimension supérieure, Bull. Soc. Math. de France, 93 (1965), 225-271. · Zbl 0141.21201
[14] J. LEVINE, Knot cobordism in codimension two, Comm. Math. Helv., 44 (1968), 229-244. · Zbl 0176.22101
[15] J. LEVINE, Invariants of knot cobordism, Inventiones Math, 8 (1969), 98-110. · Zbl 0179.52401
[16] S. LOPEZ DE MEDRANO, «involutions on manifolds», Springer-Verlag, (1971).
[17] S. LOPEZ DE MEDRANO, Invariant knots and surgery in codimension two, Actes du Congrès Int. des Mathématiciens Vol. 2. Gauthier-Villars, Paris, pp. 99-112. · Zbl 0231.57020
[18] J. L. SHANESON, Wall’s surgery obstruction groups for Z × G, Ann. of Math., 90 (1969), 296-334. · Zbl 0182.57303
[19] J. L. SHANESON, Surgery on 4-manifolds and topological transformation groups, In Procedings of the Amhearst Conference on Transformation groups (1970), to appear.
[20] C. T. C. WALL, «surgery on compact manifolds», Academic press, 1970. · Zbl 0219.57024
[21] L. JONES. Three characteristic classes measuring the obstruction to P.L. local unknottedness, Bull. A.M.S., to appear. · Zbl 0271.57005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.